# SDR CALA0500237

- Difficulty date: July 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 39,475 hours, 11,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N584570
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED BETWEEN STA 700 AND 720, RBL 16. REPAIRED IAW ECRA 5310-04482.
